MathSciNet Relay Station
MathSciNet bibliographic data
MR1132797 35J60 (34B15)
Chen, Chiun Chuan; Lin, Chang Shou Uniqueness of the ground state solutions of $\Delta u+f(u)=0$ in ${\bf R}^n,\;n\geq 3$. Comm. Partial Differential Equations 16 (1991), no. 8-9, 1549–1572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement